MISC

国際誌
2019年12月19日

Mepivacaine-induced anaphylactic shock in a pregnant woman undergoing combined spinal and epidural anesthesia for cesarean delivery: a case report.

JA clinical reports
  • Miyuki Takahashi
  • ,
  • Kunihisa Hotta
  • ,
  • Soichiro Inoue
  • ,
  • Tomonori Takazawa
  • ,
  • Tatsuo Horiuchi
  • ,
  • Takashi Igarashi
  • ,
  • Mamoru Takeuchi

5
1
開始ページ
84
終了ページ
84
記述言語
英語
掲載種別
DOI
10.1186/s40981-019-0302-6

BACKGROUND: Anaphylactic shock during pregnancy is a rare but life-threatening event for both the mother and the newborn. CASE PRESENTATION: A 42-year-old woman, who was pregnant with twins, was scheduled for cesarean delivery under combined spinal and epidural anesthesia. An epidural catheter was placed uneventfully. After spinal anesthesia, the patient exhibited skin symptoms and severe hypotension. The patient was diagnosed with anaphylaxis, and subsequently, treatment was started. Fetal heart rate monitoring revealed sustained bradycardia, and it was decided to proceed with cesarean delivery. After delivery, the mother's vital signs recovered. Both infants were intubated due to birth asphyxia. Currently, the twins are 4 years old and exhibit no developmental problems. Clinical examination identified mepivacaine as the causative agent of anaphylaxis. CONCLUSIONS: This case report highlights that upon occurrence of anaphylaxis during pregnancy, maternal treatment and fetal assessment should be started immediately. Indication for immediate cesarean delivery should be considered and a definite identification of the causative factor pursued.

リンク情報
DOI
https://doi.org/10.1186/s40981-019-0302-6
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/32026066
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6967107
ID情報
  • DOI : 10.1186/s40981-019-0302-6
  • PubMed ID : 32026066
  • PubMed Central 記事ID : PMC6967107

エクスポート
BibTeX RIS